Feel like my stomach is ripped

Hi ladies

So I've had a crazy week of horrendous sickness and diarrhoea on top of a UTI and this morning I've woke up feeling like all the lower muscles in my stomach have been ripped apart, I've got tears in my eyes it hurts that much.

I know that this is all part of the package of treatment and side effects, the brachytherapy team did tell me I may experience this following my last treatment a week ago.

Is there anything anyone can recommend that I can eat to try to help settle my stomach and hopefully keep in me, I feel so weak and tired from it but my GP said they want to give me anything as I'm already on antibiotics for the UTI.

I only drink water as it is and have cut of all 'saucy' food and have been sticking to plain foods.

many thanks 

much love Michelle xx

Stage 3b 5cm tumour with lymph node involved

25 Radiotherapy, 5 Chemotherapy, 3 Brachytherapy.

on 3 month waiting game 

Hi Michelle. It might be worth getting in touch with your nurse, or your radiotherapy/brachy team, as they might have tips and be better informed than the GP (in terms of crafty tips to help your tummy and bowels). The UTI will be making you feel rotten, and could be contributing to the sickness, plus antibiotics can themselves make you feel yuck. Hopefully as that clears you will find you start to improve. I had the same treatment as you and lived on marmite on toast for a bit after brachy - I don't usually like marmite, but it was a taste and smell I hadn't had (and thrown up!) during treatment, so there was no association and it seemed to stay down. I used a warm hot water bottle (not hot, as my skin was sore) on my stomach when my muscles seemed to cramp. Best wishes. Xx

Hi,

i had to take a pill called lomotil to settle my intestines down enough to keep things in. I could only eat chicken broth and white bread or anything very bland and dough like. I would boil flour balls and eat them with salt and a small amount of olive oil. I called it my play-dough diet. Only thing that worked. Water started to taste horrible so I would add some lemon slice and plain rice make sticky style was my best friend. Once my intestines stopped spasming the pain went away. I was taking those pills like crazy. If I didn't I was huntched over in pain. It was so hard to keep things in long enough to digest and not come out looking the same as if I just chewed it. Eat nothing that could scratch or hurt coming out. 

I feel your pain! I hope it will not last long. Do insist on getting something to slow down your digestive tract!!! 

Keep away from smells as that did seem to trigger my intestinal cramping I'm not sure why but for some reason certain smells triggers major pain. 

Big hugs

Hi there.

U could possibally try buscapan,  we recommend it for stomach craps bowel cramps.  Ask you cc team if this may help you I am a nurse and oftened told my pts with IBS  to try this

 

suzy